# SDR DXTA200702148

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 10,093 hours, 8,234 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE SHUTS DOWN WHEN THROTTLE IS BROUGHT TO FLIGHT IDLE DURING SPEED BRAKE CHECK.  [SUP 05-02-07]  ADJUSTED LT ENG FLOW DIVIDER PUSH ROD IAW 560MM 76-11-00 OPS CHECK GOOD.
